# SDR GUUA92753030109A

- Difficulty date: March 4, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- Aircraft time: 14,693 hours, 19,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 277 S2-3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED AIRCRAFT FUSELAGE BELLY EXFOLIATION AT F.S 227.630 BETWEEN STRINGERS 2R AND 3R.  DURING FUTHER INSPECTION EXFOLIATION LOCATED FS 327.630 AIRCRAFT BELLY BETWEEN STRINGER 14R AND 15R NOT STRINGERS 2R AND 3R REMOVED DAMAGED AREA AND INSTALLED EXTERNAL DOUBLER REPAIR.
